# SDR SWIA201332896

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 24,723 hours, 19,858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Wire
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH TO LANDING PHASE, THE RIGHT MAIN LANDING GEAR STAYED IN THE UP POSITION GIVING A GEAR DISAGREE INDICATION.  THE GEAR CAME DOWN UPON INITIATING THE GO AROUND.  (FLT 2679)  SAFETY WIRE ON VALVE JACK SIDE OF MLG SELECTOR VALVE CONNECTOR INTERFERRING WITH LOCKING PORTION OF CONNECTOR.  RE-POSITIONED SAFETY WIRE ON VALVE AND RE-ATTACHED CONNECTOR.  PERFORMED MULITPLE GEAR SWINGS WITH NO DEFECTS NOTED.
